# SDR SWIA200515349

- Difficulty date: July 17, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 13,134 hours, 17,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 66466912
- Condition: Smoke
- Location: Acm Bay
- Part time: 4,242 hours, 5,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"AFTER SHUT DOWN, POSITIONED PACK FROM LOW TO NORM, OVERWHELMING SMELL OF SMOKE IN COCKPIT.  REMOVED AND REPLACED ACM (TURBINE).  OPERATIONAL CHECK GOOD.
